Table of Contents
Journal of Operators
Volume 2014, Article ID 379056, 6 pages
Research Article

Sign-Changing Solutions for Nonlinear Operator Equations

Department of Mathematics, North University of China, Taiyuan, Shanxi 030051, China

Received 20 December 2013; Accepted 29 January 2014; Published 6 March 2014

Academic Editor: Qingkai Kong

Copyright © 2014 Yanbin Sang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanbin Sang, “Sign-Changing Solutions for Nonlinear Operator Equations,” Journal of Operators, vol. 2014, Article ID 379056, 6 pages, 2014.